# SDR USAA2009060191359

- Difficulty date: May 31, 2009
- Submitted: June 1, 2009
- Operation: Air carrier
- Aircraft: N628AW
- Make and model: Airbus A320-231
- Aircraft serial: 67
- Aircraft time: 63,332 hours, 28,274 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C7 - EEL - NR 6190502 - LOW BATTERY IN ESPU LEFT HAND FORWARD GALLEY AREA. REPLACED BATTERY IN ESPU LEFT HAND FORWARD GALLEY AREA IAW A320 AMM 33-51-38.
